# SDR FDEA201610113542

- Difficulty date: October 11, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 30,671 hours, 16,374 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: A57960650002
- Part serial: FH1203
- Condition: Detached
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD FLAP OUTBD STATIC WICK BASE DETACHED.  REPAIRED IAW EA 6-5750-T0328567.   MAJOR REPAIR.
